# SDR IPXA2014040482533

- Difficulty date: March 13, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 69,135 hours, 13,101 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ARB71182
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, CORROSION AND DAMAGE ON INBD FACE OF RT MLG TRUNION FITTING AT RETRACT CYLINDER FITTING INTERFACE, REPAIRED TRUNION FITTING IAW EA 011-5720-01-A5202 REV IR AND EO MD11-5740-53969-A.
